I'm a 21 year-old female, who has suffered from Anorexia Nervosa, Bulimia Nervosa and Anorexia Nervosa: Binge-Purge Subtype and ED-NOS for over 10-years.
Purging by means of self-induced vomiting has been prevalent since around the age of 15 and quite severe since the age of 16. Almost constant, except for during hospitalizations.
Recently, I have been suffering stabbing chest pains, cramping in my arms and hands, shaking, confusion, pain down my left arm and in my left shoulder, difficulty breathing- the breathing problem happens both in association with the chest pain and occasionally on its own.
I am also suffering frequent headaches, tiredness, severe anxiety, nausea, terrible reflux and occasional vomiting.
I have had gastritis before and I don't believe that this is the problem.
My doctor has done blood tests and an ECG, which both turned-out to be inconclusive, and I have essentially been told that there is nothing wrong with me and to ignore these issues.
Normally, I would attribute a lot of these symptoms to low K levels, but that has been ruled-out, so I'm stumped.
I am not on any medication, except for Levlen ED (the pill) and 30mg of Temazepam each night.
I dont expect anyone to specifically diagnose me, but if anyone has had the same issues and found some sort of an answer... I would love to know. I am tired of ending up curled-up in my bed by 2pm, feeling weak and nauseated and also the constant headaches.
I have had an MRI in the past, which revealed a petuitary adenoma which was affecting my prolactin levels, but its apparently quite common. I cant get any more MRI's because I have a foreign metal object currently in one of my organs... long story.
I dont want to ignore this and live a substandard quality life forever.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?